Academic Journals Database
Disseminating quality controlled scientific knowledge

H<sub>∞</sub> Control of Uncertain Fuzzy Networked Control Systems with State Quantization

ADD TO MY LIST
 
Author(s): Magdi S. Mahmoud

Journal: Intelligent Control and Automation
ISSN 2153-0653

Volume: 03;
Issue: 01;
Start page: 59;
Date: 2012;
Original page

Keywords: Networked H∞ Control | Fuzzy Systems | Discrete Time-Varying Delay | Linear Matrix Inequality (LMI)

ABSTRACT
The problem of robust H∞ control for uncertain discrete-time Takagi and Sugeno (T-S) fuzzy networked control systems (NCSs) is investigated in this paper subject to state quantization. By taking into consideration network induced delays and packet dropouts, an improved model of network-based control is developed. A less conservative delay-dependent stability condition for the closed NCSs is derived by employing a fuzzy Lyapunov-Krasovskii functional. Robust H∞ fuzzy controller is constructed that guarantee asymptotic stabilization of the NCSs and expressed in LMI-based conditions. A numerical example illustrates the effectiveness of the developed technique.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions